MacMahon's partition identity and the coin exchange problem

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

One of MacMahon's partition theorems says that the number of partitions of n into parts divisible by 2 or 3 equals the number of partitions of n into parts with multiplicity larger than 1. Recently, Holroyd has obtained a generalization. In this short note, we provide a bijective proof of his theorem.

Original languageEnglish (US)
Pages (from-to)1228-1231
Number of pages4
JournalJournal of Combinatorial Theory. Series A
Volume116
Issue number7
DOIs
StatePublished - Oct 1 2009

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'MacMahon's partition identity and the coin exchange problem'. Together they form a unique fingerprint.

  • Cite this